Exclusive New The Land Before Time Clothing Now In!

Now, we’re pretty used to getting to work with many of our favourite and totally classic titles (…it’s a hard life but someone has to, right?), but lately, we’ve been SO excited to be working on something truly iconic!

Directed and produced by Don Bluth and executive produced by George Lucas and Steven Spielberg, The Land Before Time has surely reached legendary status and became a part of so many people’s childhoods.
We couldn’t possibly begin to work out the number of times our VHS of this retro gem got played. It would be scary!

Bringing waves of childhood nostalgia back into ours and your lives… and memories of ‘that’ scene, our exclusive new collection of Land Before Time TShirts is here and ready to be snapped up!

The Land Before Time Rolled Sleeve Boyfriend T-Shirt

We’ve gone for a full vintage look and feel with this relaxed boyfriend fit tshirt complete with rolled sleeves for extra style points.

The Land Before Time T-Shirt

Featuring Littlefoot, Cera, Petrie and Spike, we’ve let the design to the talking on this classic  Men’s The Land Before Time T-Shirt on our slim fit grey tee.

What do you think fans? What are your memories of The Land Before Time growing up?

Our Top Films Turning 30 in 2018

We’re back again with another look at just how old we all are the best films which are reaching a mighty milestone and turning a cool 30 this year! As we all know, 30 is the new 20, right?

Always ones for a spot of nostalgia, we thought we would take a quick trip down memory lane and remember some pretty classic films that will be turning a cool 30 years old in 2018! as scary as some of these are. Let’s go!

Big

Now THIS is a classic! Starring a young Tom Hanks, this late 80s comedy gem saw told the tale of a boy (Josh) who simply dreams of being.. well.. big. After making a wish on a Zoltar machine, Josh wakes up in the body of an adult but with his young mind. Certainly one of our top picks from the body/mind swap saga which has been a Hollywood staple for decades, we love getting to watch Tom be a big kid and of course… the iconic piano scene! Continue reading “Our Top Films Turning 30 in 2018”

The Weekly Retro Movie Rundown 153

Stuffed crust! It’s only the weekend again….yep really!

Like an keen and greatly experienced pizza chef working their magic before the super-hot oven, we find ourselves once again with a whole weekends worth of retro-tastic movie toppings to select from to help layer up and bake our perfect weekend. We’ll pop on some spicy romance, some slithers of thickly cut and perfectly aged plot, a dash of action and of course plenty of cheese before nicely toasting in the oven. We’ll be left feeling full but ever so replete after stuffing ourselves on some of the best this weekend has to offer.

Have a happy retro weekend.

SATURDAY 27th JUNE

.
Gone with the Wind
(1939) 5USA 12:30pm-5:00pm (4 hours 30 minutes)
A resourceful plantation heiress struggles to support herself through a series of challenges during the chaos of the American Civil War and the subsequent restoration, all the while maintaining a tumultuous relationship with a roguish Southern gentleman. Epic romantic drama based on Margaret Mitchell’s novel, starring Vivien Leigh, Clark Gable, Leslie Howard, Olivia de Havilland and Hattie McDaniel.

True Grit (1969) Film4 2:55pm-5:40pm (2 hours 45 minutes)
One-eyed, over-the-hill US Marshal Rooster Cogburn reluctantly agrees to help a girl track down her father’s killer. The quest is complicated by a Texas Ranger, who is also on the murderer’s trail, and a host of villains who have few qualms about disposing of the meddling youngster and her protector. Western, starring an Oscar-winning John Wayne alongside Jeff Corey, Kim Darby, Glen Campbell, Robert Duvall and Dennis Hopper.

The Addams Family (1991) E4 4:00pm-6:00pm (2 hours)
Creepy couple Morticia and Gomez find their unconventional life threatened by a man claiming to be a long-lost relative. When they welcome him with open arms, they fall prey to a plot that could cost them their ancestral home and the family fortune. Black comedy based on the 1960s TV series, starring Anjelica Huston, Raul Julia, Christopher Lloyd, Christina Ricci, Jimmy Workman and Carel Struycken.

Fun Fact: The entire Addams’ house was built for just $100,000.

Scooby-Doo (2002) ITV London 4:20pm-6:00pm (1 hour 40 minutes)
The hapless hound and his chums reunite after a bitter break-up to solve a baffling mystery in the ghost-themed tourist resort of Spooky Island, whose owner is convinced he has a genuine haunting on his hands. Live-action comedy adventure based on the cartoon series, starring Sarah Michelle Gellar, Matthew Lillard, Freddie Prinze Jr, Linda Cardellini and Rowan Atkinson.

Harry Potter and the Order of the Phoenix (2007) ITV London 7:00pm-9:40pm (2 hours 40 minutes)
The young wizard struggles to convince his fellow sorcerers that the evil Lord Voldemort has returned to life. When Hogwarts headmaster Dumbledore is ousted in favour of a sadistic replacement, Harry realises he must take matters into his own hands, uniting his fellow pupils to form a secret army and training them for the inevitable confrontation to come. Fantasy adventure sequel, starring Daniel Radcliffe, Emma Watson, Rupert Grint, Gary Oldman, Michael Gambon and Alan Rickman.

Harry Potter Merchandise

Austin Powers: International Man of Mystery (1997) Movie Mix 9:00pm-10:55pm (1 hour 55 minutes)
A velvet-clad, sex-crazed secret agent from the 1960s agrees to be put into a state of suspended animation after his arch-enemy escapes justice. Thirty years later he is defrosted to do battle with the power-mad villain again, but the mission proves nearly as daunting for him as getting to grips with 1990s social values. Spoof spy adventure, with Mike Myers, Elizabeth Hurley, Mimi Rogers, Michael York and Robert Wagner.

The Wicker Man (1973) ITV4 11:30pm-1:20am (1 hour 50 minutes)
A devoutly Christian Scottish police officer travels to a remote island to investigate the disappearance of a missing girl. As his investigations are disrupted at every turn, the detective is horrified to see the population have embraced an ancient pagan lifestyle, and begins to fear they may intend to sacrifice the child in an occult ritual. Horror, starring Edward Woodward, Christopher Lee and Britt Ekland.

SUNDAY 28th JUNE

.
The Land Before Time
(1988) Channel 5 12:05pm-1:20pm (1 hour 15 minutes)
A young brontosaurus is left alone when his mother dies, so goes off in search of a legendary valley, where food is plentiful and he will be safe. He acquires a group of new friends on his journey, who help each other to avoid predators and obstacles in their way. Animated adventure, featuring the voices of Gabriel Damon and Pat Hingle.

Big (1988) Film4 1:00pm-3:15pm (2 hours 15 minutes)
A boy ridiculed for his size makes a wish on a fairground machine to become bigger – only to wake up as a 30-year-old man. Driven from his home by his terrified mother, the bewildered youngster trapped in a grown-up body makes his way to New York, where he rises high in the ranks of a toy manufacturing company and applies his youthful enthusiasm to the complexities of adult life. Comedy, starring Tom Hanks, Elizabeth Perkins and Robert Loggia.

The Princess Bride (1987) Channel 5 1:20pm-3:15pm (1 hour 55 minutes)
A cynical youngster becomes entranced by his grandfather’s magical tales, which revolve around a stable-boy’s heroic quest to rescue his lost love from the clutches of an evil prince, with the aid of a vengeance-seeking Spanish swashbuckler and his hulking sidekick. Rob Reiner’s comic fantasy adventure, with Cary Elwes, Robin Wright, Chris Sarandon, Mandy Patinkin, Peter Falk and Fred Savage.

Edward Scissorhands (1990) Channel 4 2:30pm-4:35pm (2 hours 5 minutes)
A reclusive genius creates a boy but dies before completing him, leaving his brainchild with scissor-like blades in place of hands. A kindly woman from a nearby suburb takes pity on the lonely figure and welcomes him into her home. He quickly becomes a hit in the neighbourhood – but then his new friends start to turn against him. Tim Burton’s fantasy, starring Johnny Depp, Winona Ryder, Dianne Wiest and Vincent Price.

Edward Scissorhands Merchandise

Despicable Me (2010) ITV2 3:50pm-5:45pm (1 hour 55 minutes)
A criminal mastermind hopes to seal his reputation as the greatest villain of them all by stealing the moon. First he needs to get his hands on a shrinking ray owned by a rival evil genius, and adopts three orphan girls to help him – but finds that fatherhood brings out his long-buried caring side. Animated comedy, with the voices of Steve Carell, Jason Segel, Russell Brand and Julie Andrews.

Minions T-Shirts

Beetlejuice (1988) Channel 5 5:10pm-6:55pm (1 hour 45 minutes)
Recently deceased couple Adam and Barbara Maitland enlist the professional services of a hard-boiled veteran ghost to scare away the obnoxious yuppie family who have moved into their former home. Tim Burton’s supernatural comedy, starring Michael Keaton, Geena Davis, Alec Baldwin, Winona Ryder, Jeffrey Jones and Catherine O’Hara.

Beetlejuice T-Shirts

Okay okay soooo not strictly retro BUT don’t miss….

The Hobbit: An Unexpected Journey (2012) ITV2 5:45pm-9:00pm (3 hours 15 minutes)
Unassuming hobbit Bilbo Baggins is pulled out of his comfortable life when Gandalf the wizard volunteers him for a dangerous quest. He joins a party of dwarves who are on a mission to reclaim their lost homeland, which has been taken over by a dragon. The first part of Peter Jackson’s fantasy adventure trilogy based on JRR Tolkien’s novel, starring Martin Freeman, Ian McKellen and Richard Armitage.

The Hobbit Merchandise

Dirty Dancing (1987) Channel 5 6:55pm-9:00pm (2 hours 5 minutes)
A dance instructor at a 1960s resort hotel fears his career will be jeopardised when his regular partner is forced to pull out of an important show in which they are due to perform. Luckily, a naive teenager is happy to step in, and is treated to a whirlwind holiday education in life, love and expressing herself. Romantic drama, starring Patrick Swayze, Jennifer Grey and Jerry Orbach.

Fun Fact: In the scene where Johnny and Baby are practicing dancing, and she keeps laughing when he runs his arm down hers, it was not part of the scene; she was actually laughing and his frustration was genuine. They left it because it was effective. Her falling over in this scene was unplanned too.

Whatever you’re up to this weekend, remember where you parked and that the worst part is always getting your shoulders under.

xoxo

The Weekly Retro Movie Rundown 96

Jalapeño poppers! it looks like the Weekend!

So in a dimly lit office building. Sat with our feet up behind a desk stacked with papers of non descriptive relevance, let us be your trilby hatted, trench coat wearing private detective as we go on the snoop for retro movie greatness, we’ll search for clues of cinematic magnificence. Before we catch the culprit red handed with celluloid wonder. Aha!

Have a happy retro Weekend!

SATURDAY 26th APRIL

Masters of the Universe (1987) Sky Movies Superheroes 6:00 pm-8:00 pm (2 hours)
The heroic warrior He-Man sets out to bring an end to the evil Skeletor’s reign of terror, but is transported to Earth by a cosmic key, with his arch enemy’s henchman in hot pursuit. Fantasy adventure, starring Dolph Lundgren, Frank Langella, Meg Foster and Billy Barty.

Planes, Trains and Automobiles (1987) Film4 9:00 pm-10:45 pm (1 hour 45 minutes)
A stressed businessman just wants to make it home to spend Thanksgiving with his family. However, when his flight is forced to land miles from its destination, he finds himself sharing a disaster-strewn journey across America with an amiable but slobbish salesman. Comedy road movie, starring Steve Martin, John Candy, Laila Robins, Kevin Bacon and Michael McKean.

The A-Team (2010) E4 9:00 pm-11:25 pm (2 hours 25 minutes)
Four soldiers are sent on a top secret mission in Iraq that results in them being imprisoned for a crime they did not commit. When they learn the culprit is trying to sell equipment for producing fake currency, they break out of prison to find him and the evidence of their innocence. Action adventure based on the 1980s TV series, with Liam Neeson, Bradley Cooper, Sharlto Copley and Quinton `Rampage’ Jackson.

Men's Khaki Mr Fool Pets Rock T-Shirt Men's A-Team Mr T Fancy Dress Costume

Halloween II (1981) 5USA 11:00 pm-1:00 am (2 hours)
In the aftermath of masked killer Michael Myers’ killing spree, survivor Laurie Strode is rushed to hospital, while the madman is still alive and still at large. As the obsessive Dr Loomis continues his pursuit of the killer, Myers goes in search of Laurie, who has a connection to his own horrific past. Horror sequel, starring Jamie Lee Curtis, Donald Pleasence and Dick Warlock.

Ladies Halloween Michael Myers Slash Back Tank Vest from Goodie Two Sleeve

SUNDAY 27th APRIL

The Land Before Time (1988) Channel 5 12:40 pm-2:10 pm (1 hour 30 minutes)
A young brontosaurus is left alone when his mother dies, so goes off in search of a legendary valley, where food is plentiful and he will be safe. He acquires a group of new friends on his journey, who help each other to avoid predators and obstacles in their way. Animated adventure, featuring the voices of Gabriel Damon and Pat Hingle.

Homeward Bound: The Incredible Journey (1993) Channel 5 2:10 pm-3:45 pm (1 hour 35 minutes)
Two dogs and a cat are left in the temporary care of a friend when their owners are forced to move away. Thinking they have been abandoned, the trio hit the road in a bid to find their way home. Adventure, featuring the voices of Michael J Fox, Sally Field and Don Ameche. Kim Greist, Robert Hays and Benj Thall take the human roles.

Sister Act (1992) E4 8:00 pm-10:05 pm (2 hours 5 minutes)
Nightclub singer Deloris Van Cartier agrees to testify against her gangster boyfriend after witnessing a murder. Placed in protective custody by the authorities, she is less than pleased to discover she is expected to pose as chaste nun Sister Mary Clarence in a convent. Comedy, starring Whoopi Goldberg, Harvey Keitel, Maggie Smith, Bill Nunn and Kathy Najimy.

Bad Boys (1995) Channel 5 11:10 pm-1:20 am (2 hours 10 minutes)
Detectives Mike Lowrey and Marcus Burnett search for a $100million heroin consignment brazenly stolen by a French drug kingpin from the police evidence room. However, after a mix-up over a phone call from a potential witness, each cop has to assume the other’s identity – Lowrey becoming the henpecked family man and Burnett the playboy. Michael Bay’s action thriller, starring Will Smith, Martin Lawrence, Tea Leoni, Tcheky Karyo and Theresa Randle.

Whatever you get up to this Weekend remember to buckle up for safety and always enjoy yourselves.
xoxo

The Scenes That Really Shouldn’t Be In Kids Films!

We recently posted this picture from The Lion King on our TruffleShuffle.com Facebook page and the huge response we got from you lovely lot about all the other tear jerking sad scenes that affected your childhood really got us thinking!

Perhaps kids movies shouldn’t include such storylines – we are clearly all still emotionally scarred from whitenessing some of these moments right?

Some old, some new (a lot of them Disney!) – all intended as family friendly entertainment – well, we beg to differ…….! We even got a little tearful just researching for this feature 🙁

Looking back over all of your comments, we decided to put together a little rundown of the kids films that affected you guys the most, so as voted by you – get the tissues ready……..

10. The Fox And The Hound (when the old lady leaves little Tod in the woods!)

9. The Land Before Time (when Littlefoot’s mother dies)

I'll be with you, even if you can't see me
I'll be with you, even if you can't see me

8. The NeverEnding Story (when Artax the horse drowns in the Swamp Of Sadness)

7. Toy Story 2 (when Jessie sings ‘When She Loved Me’)

6. Marley And Me (not much explanation needed here!)

5. Bambi (when Bambi’s mother is shot)

4. My Girl (when Vada finds out Thomas J has died)

3. Dumbo (when Dumbo’s mother is locked up and sings ‘Baby Mine’)

2. The Lion King (when Simba’s dad dies)

1. Up (the Carl & Ellie montage)

We can’t believe none of you mentioned the closing scene in E.T. The Extra Terrestrial, that film gets us every time! That film was actually shot in chronological sequence so when they’re saying goodbye to E.T. at the end, they really are saying goodbye 🙁

I guess the happy times outweigh the good times and we shouldn’t dwell on the sad stuff – I’m sure there is a life message hidden in there somewhere and we will see it once the tears have cleared…..!

Are there any others that you think we have missed and would have put in your top 10?

xoxo